# SDR ASOA200901210

- Difficulty date: October 30, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD REPAIR REQUIRES DEVIATION, DUE TO CRACK AT WEB LT WL 51.7" OTBD OF LBL 9 APPROX .2" LONG, DEVIATION FROM REO 601R-53-41-260.  C/W F.S. 559 BULKHEAD REPAIR DEVIATION TO LT WEB AREA IAW REO 601R-53-41-609 DEVIATION B C/W EC/TC 601R-53-41-609 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-609 REV A.
